# SDR EIAA2000101

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5714 · Wing, Center Box
- Part: Shear Tie
- Part number: 65B1569719
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - D6/D-CHECK - WING CENTER TANK FORWARD LBL 10 INCHES BS 1000 UPPER SHEAR TIE CRACKED.  TRIMMED OFF, NDT INSPECTED OK, REPLACED CRACKED SHEAR TIE PER SRM 51-10-01.  (X)
